I have been taking carisprodol for about 1 month. Although I have increased exercise and activity, I am gaining weight. Is weight gain a side effect of this medication?
- Carisoprodol Information for Consumers
- Carisoprodol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carisoprodol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just started on this, and my dr. promised me that weight gain was not a side effect. I've read some user reviews and some are reporting ...
4 answers • 27 Sep 2009
I've gained more than 30 lbs. since taking Paxil several yrs. ago. My dr. recently said that the Paxil may be a factor and to discontinue it. I ...
3 answers • 13 Jul 2010
I was just prescribed this medication by my physician yesterday and am concerned with this side effect as many other anti-depressants cause ...
1 answer • 11 Aug 2011
my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many ...
7 answers • 29 Apr 2013